# SDR ABXA20241226271

- Difficulty date: December 26, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767-300
- Aircraft serial: 25577
- Aircraft time: 90,714 hours, 31,408 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Isolation Valve
- Part number: 7321175003
- Part serial: 56405
- Condition: Damaged
- Location: Starter
- Part time: 63,879 hours, 43,684 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI , R ENG STARTER CAUTION MSG ON ENG START , AC RETURNED TO GATE(BTB) AND MTX GROUNDED AC . TROUBLE SHOT AND REPLACED R/H ISOL CHECK VALVE IAW AMM 36-11-05 DUE TO BROKEN SPRING OPS CHECKS GOOD A/C REMAINS NO ETOPS  MTX REPERUNED AC TO SERVICE.
